Journal of Graph Theory

Cover image for Vol. 67 Issue 4

August 2011

Volume 67, Issue 4

Pages 261–348

    1. Extremal graphs for homomorphisms (pages 261–284)

      Jonathan Cutler and A. J. Radcliffe

      Article first published online: 9 FEB 2011 | DOI: 10.1002/jgt.20530

    2. Recognizing connectedness from vertex-deleted subgraphs (pages 285–299)

      Andrew Bowler, Paul Brown, Trevor Fenner and Wendy Myrvold

      Article first published online: 12 NOV 2010 | DOI: 10.1002/jgt.20531

    3. 2- and 3-factors of graphs on surfaces (pages 306–315)

      Ken-Ichi Kawarabayashi and Kenta Ozeki

      Article first published online: 26 OCT 2010 | DOI: 10.1002/jgt.20533

    4. On a conjecture of Thomassen concerning subgraphs of large girth (pages 316–331)

      Domingos Dellamonica Jr, Václav Koubek, Daniel M. Martin and Vojtěch Rödl

      Article first published online: 12 NOV 2010 | DOI: 10.1002/jgt.20534

SEARCH

SEARCH BY CITATION